# SDR AWXA200600514

- Difficulty date: March 2, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 21,101 hours, 8,129 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755703920000
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON BUSHING HINGE PIN OF THE NR 3 SPOILER, LEFT WING AT WING STATION 8030 LEFT, CENTER HINGE.  NO ALLOWABLE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND REPLACED THE HINGE PIN ASSY FOR THE NR 3 SPOILER, LEFT WING IAW AIRBUS SRM 27-64-44.
